# SDR SWAA2022100350237

- Difficulty date: September 4, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT 2022-488768 / [01] REPLACED GUSSET LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GUSSET LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902 REV. - SEE INDIVIDUAL SIGN OFF BELOW
